Home > Groups > Miralax and Neurological Symptom > Anyone taking Miralax experiencing neuropothy symp...

Anyone taking Miralax experiencing neuropothy symp...

  • Anyone taking Miralax experiencing neuropothy symptoms in their feet? Burning & tingling in their toes?

    Post created 7 months 3 weeks ago

Comments

  • Please read the directions

    Please read the directions and warnings on the label. Most never do. My wife's doctor had her on Miralax for 4 years and it ruined her insides. Test to see if you may have ciliac or sensitive to wheat. A PA filled in for the doctor one day and suggested taking all gluten out of her diet and she now drinks that fake milk. She said doctors make no money for this treatment because you just intake safer food for a 2 week trial period. That was 4 years ago. No more doctors or specialists that made everything worse with long term Miralax. She also can no longer eat meat. Beans and greens they say. It's impossible to eat out now. She is happy the constant pain is gone. She needs an enema about 2 times a week or she can't go. She is now 52. She used to LOVE bread. Now it is made out of rice or potatoes almost all rice. About $5.00 for a tiny loaf of little pieces. PLEASE read the warnings on that garbage.

    7 months 6 days ago

  • Long term use of Miralax may

    Long term use of Miralax may affect absorption of vitamins, and minerals, possibly leading to deficiency, thus neuropathy symptoms.
    Anxiety and depression could explain both neuropathy, and constipation-requiring miralax.
    On the other hand, a common cause could be behind your constipation and neuropathy, in your spinal cord, which needs to be fetched, if no other explanation is there.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    7 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes